RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 2, Pages 295–299 (Mi mz4946)  

Rate of convergence in the central limit theorem for sequences with mixing

P. M. Lappo


Full text: PDF file (307 kB)

English version:
Mathematical Notes, 1986, 39:2, 160–162

Bibliographic databases:

UDC: 519.21
Received: 09.06.1981

Citation: P. M. Lappo, “Rate of convergence in the central limit theorem for sequences with mixing”, Mat. Zametki, 39:2 (1986), 295–299; Math. Notes, 39:2 (1986), 160–162

Citation in format AMSBIB
\Bibitem{Lap86}
\by P.~M.~Lappo
\paper Rate of convergence in the central limit theorem for sequences with mixing
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 2
\pages 295--299
\mathnet{http://mi.mathnet.ru/mz4946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=834988}
\zmath{https://zbmath.org/?q=an:0619.60027}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 2
\pages 160--162
\crossref{https://doi.org/10.1007/BF01159902}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900029}


Linking options:
  • http://mi.mathnet.ru/eng/mz4946
  • http://mi.mathnet.ru/eng/mz/v39/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:86
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019